# SDR QXEA2013013100235

- Difficulty date: January 31, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ATTACHING TO FLOOR SUPPORT AT STA 32.4 AFT SIDE AT STR 24P.  R & R CRACKED CLIP, PN 85328412-101 IAW SRM 51-42-05-02-01 AND 51-40-07-02-01.
